# SDR UPS08M52150

- Difficulty date: March 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PYLON NR 2 EXHAUST FAIRING LT FWD SEAL MOUNT 3RD HOLE FROM BOTTOM FOUND ELONGATED AFTER REMOVAL OF SEAL AND RETAINER.  DAMAGED AREA TRIMMED OUT PER EN1131-08.  HFEC INSP C/OUT PER DAC NDTSPM R.13 06-10-01.001 FOUND NO CRACK EVIDENT.  EXTERNAL DOUBLER FABRICATED USING 2219-0 0.071" PER EN1131-08.  REP DOUBLER HEAT TREATED TO T62 COND PER DPS7.00-1 HARDNESS OBTAINED HRB64.9 IS ACCEPTABLE PER DPS1.05-3.  REPAIR PARTS INSTALLED PER UPS RAA NR MD11-54-20174 AND EN 1131-08.
